# SDR GTIA000330

- Difficulty date: November 21, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N603CA
- Make and model: Doug MD-88
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: 93014 AISLE PATH LIGHTING BY ROW 21 A/C RIGHT IS OFF TRACKSCORRECTIVE ACTION: REPLACED FLOOR TRACK LIGHTING IN ROW 21 A/C RIGHT. OPS CHECK GOOD, NO OTHER DEFECTS NOTED AT THIS TIME IAW MD80 M/M 33-50-00.
